# SDR AALA202403063608

- Difficulty date: March 4, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 65,137 hours, 38,373 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 210TS07Y01
- Part serial: 2002
- Condition: Defective
- Location: Mlg
- Part time: 65,135 hours, 38,371 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON FINAL APPROACH INTO RTB DUE TO A LANDING GEAR CONTROL AND INTERFACE UNIT #1 AND #2 FAULTS. THE FLIGHT CREW WAS UNABLE TO EXTEND THE LANDING GEAR NORMALLY AND  ABORTED THE LANDING AT APPROXIMATELY 3500 FEET . THE FLIGHT CREW MANUALLY EXTENDED THE LANDING GEAR AND THE AIRCRAFT LANDED SAFELY AT RTB. MAINTENANCE REPLACED THE LANDING GEAR CONTROL LEVER  AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
